View Single Post
Old 01-24-2010, 12:39 AM   #1 (permalink)
bauhaus_owns@yahoo.com
FitDay Member
 
Join Date: Jan 2010
Posts: 3
Default Oh, Depo-Provera and my obesity.

First of all, I'll say hello, I'm new. I think this place could really help me chart my progress and such and give me some support. =)
Now, on to what this thread is about.
I am on the Depo-Provera birth control shot, and since going on it, I've gained 15 pounds. (I went on it January of last year.) I went on it because it does pretty much stop menstruation. I used to get extremely painful cysts on my ovaries during every period of ovulation. My doctor recommended going on Depo to cease the ovulation process. I was all for it, and honestly, I'd like to stay on the shot. Besides the weight gain, I've had no other side effects, and I love the ease of the shot, and the fact that I don't get the cysts.
I'm in the obese range, so losing weight is a necessity at this point. My question to all of the women here is, is it possible to lose weight while on Depo? Anyone have any experience with this?
bauhaus_owns@yahoo.com is offline   Reply With Quote